Solving a fuzzy set-covering problem

Ming-Jiu Hwang*, C. I. Chiang, Y. H. Liu

*Corresponding author for this work

Research output: Contribution to journalArticle

11 Scopus citations

Abstract

This work proposed a set-covering model using the concept of fuzzy set theory todefine "fuzzy covers." The proposed fuzzy set-covering model can be reduced to a nonlinear integer programming problem which is easily solvable with modern software. This model is a nature extension of the classical set-covering model, and is able to handle uncertainty.

Original languageEnglish
Pages (from-to)861-865
Number of pages5
JournalMathematical and Computer Modelling
Volume40
Issue number7-8
DOIs
StatePublished - 1 Oct 2004

Keywords

  • Algebraic sum operator
  • Fuzzy set-covering problem
  • Fuzzy sets
  • Set-covering problems

Fingerprint Dive into the research topics of 'Solving a fuzzy set-covering problem'. Together they form a unique fingerprint.

  • Cite this